sexologist-icon
Vaginal bleeding
I took an Ipill on 8th day of cycle, after having intercourse on 7th day. For a week nothing happened no side effects, after a week , I am having vaginal bleeding. Is it normal or should I consult doctor and get tests done ?
183 Views v

Answers (0)

Like the answers? Consult privately with the doctor of your choice

Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.